# SDR SWAA2021080503136

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 13,304 hours, 29,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT OVER WING ON CAPTAIN'S SIDE IS MISSING VERTICAL LIGHT COVER ON FUSELAGE / R&R LENS PER MM 33-51-04
